# SDR SWAA2022071316538

- Difficulty date: June 8, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT R/H SIDE WALL SUPPORT GUSSET CRACKED @ S-19R STA 500D / [01] REMOVED DAMAGED GUSSET REF. SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW GUSSET REF. 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2;[04] OK TO TREAT AND PRIME HOLES;[05] TREATED AND PRIMED HOLES REF SRM 51-20-01-0G-0;[06] VERIFIED STEP 5;[07] OK TO INSTALL GUSSET;[08] INSTALLED FWD CARGO COMPARTMENT AFT R/H SIDE WALL SUPPORT GUSSET STA. 500D; STR19R; WL 190; REF. SRM 51-40-02-0G-0; AND DRW# 143A9481;[09] REMOVED AND REPLACED FWD CARGO COMPARTMENT AFT R/H SIDE WALL SUPPORT GUSSET STA. 500D; STR19R; WL 190; REF. SRM 51-40-02-0G-0; AND DRW# 143A9481;[10] VERIFIEDSTEP 8 AND 9
